Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Small-divisor equation with large-variable coefficient and periodic solutions of DNLS equations
Pages: 173 - 204, Issue 1, January 2015

doi:10.3934/dcds.2015.35.173      Abstract        References        Full text (427.8K)           Related Articles

Meina Gao - School of Science, Shanghai Second Polytechnic University, Shanghai 201209, China (email)

1 P. Baldi, Periodic solutions of fully nonlinear autonomous equations of Benjamin-Ono type, Ann. Inst. H. Poincare (C) Anal. Non Linaire, 30 (2013), 33-77.       
2 P. Baldi, M. Berti and R. Montalto, KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation, Math. Ann., 359 (2014), 471-536.       
3 D. Bambusi and S. Graffi, Time quasi-periodic unbounded perturbations of Schrödinger operators and KAM methods, Comm. Math. Phys., 219 (2001), 465-480.       
4 M. Berti, L. Biasco and M. Procesi, KAM theory for the Hamiltonian derivative wave equation, Ann. Sci. Ec. Norm. Super., 46 (2013), 301-373.       
5 N. N. Bogolyubov, Yu. A. Mitropolskii and A. M. Samoilenko, Methods of Accelerated Convergence in Nonlinear Mechanics, Springer-Verlag, New York, 1976.       
6 J. Bourgain, Construction of quasi-periodic solutions for Hamiltonian perturbations of linear equations and application to nonlinear pde, Int. Math. Res. Notices, 11 (1994), 475-497.       
7 J. Bourgain, Quasi-periodic solutions of Hamiltonian perturbations for 2D linear Schrödinger equation, Ann. Math., 148 (1998), 363-439.       
8 J. Bourgain, Harmoinc Analysis and Partial Differential Equations, University of Chicago Press, 1999.       
9 L. Chierchia and J. You, KAM tori for 1D nonlinear wave equations with periodic boundary conditions, Commun. Math. Phys., 211 (2000), 497-525.       
10 W. Craig and C. E. Wayne, Newton's method and periodic solutions of nonlinear wave equation, Commun. Pure Appl. Math., 46 (1993), 1409-1498.       
11 L. Du and X. Yuan, Invariant tori of nonlinear Schrödinger equations with a given potential, Dynamics of PDE, 3 (2006), 331-346.       
12 L. H. Eliasson and S. B. Kuksin, KAM for the nonlinear Schrödinger equation, Ann. Math., 172 (2010), 371-435.       
13 M. Gao and J. Zhang, Small-divisor equation of higher order with large variable coefficient, Acta. Mathematica Sinica, English Series, 27 (2011), 2005-2032.       
14 T. Kappeler and J. Pöschel, KdV&KAM, Springer-Verlag, Berlin, 2003.       
15 T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin Heidelberg New York, 1980.       
16 S. B. Kuksin, Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum, Funkt. Anal. Prilozh., 21 (1987), 22-37; English translation in Funct. Anal. Appl., 21 (1987), 192-205.       
17 S. B. Kuksin, Perturbations of quasiperiodic solutions of infinite-dimensional Hamiltonian systems, Izv. Akad. Nauk SSSR Ser. Mat., 52 (1988), 41-63; English translation in Math. USSR Izv., 32 (1989), 39-62.       
18 S. B. Kuksin, Nearly Integrable Infinite-Dimensional Hamiltonian Systems, Lecture Notes in Math., 1556, Springer-Verlag, New York, 1993.       
19 S. B. Kuksin, Analysis of Hamiltonian PDEs, Oxford University Press, Oxford, 2000.       
20 S. B. Kuksin and J. Pöschel, Invariant cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Ann. of Math. (2), 143 (1996), 149-179.       
21 P. Lancaster, Theory of Matrices, Academic Press LTD, New York and London, 1969.       
22 J. Liu and X. Yuan, Spectrum for quantum Duffing oscillator and small-divisor equation with large variable coefficient, Comm. Pure Appl. Math., 63 (2010), 1145-1172.       
23 J. Liu and X. Yuan, A KAM theorem for Hamiltonian partial differential equations with unbounded perturbations, Commun. Math. Phys., 307 (2011), 629-673.       
24 J. Liu and X. Yuan, KAM for the derivative nonlinear Schrödinger equation with periodic boundary conditions, J. Differential Equations, 256 (2014), 1627-1652.       
25 C. E. Wayne, Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory, Commun. Math. Phys., 127 (1990), 479-528.       
26 J. Pöschel, A KAM-theorem for some nonlinear partial differential equations, Ann. Sc. Norm. Sup. Pisa., 23 (1996), 119-148.       
27 J. Pöschel, Quasi-periodic solutions for a nonlinear wave equation, Comment. Math. Helv., 71 (1996), 269-296.       
28 J. You, Perturbations of lower dimensional tori for hamiltonian systems, J. Differential Equations, 152 (1999), 1-29.       
29 X. Yuan, A KAM theorem with appllications to partial differential equations of higher dimension, Commun. Math. Phys., 275 (2007), 97-137.       
30 J. Zhang, M. Gao and X. Yuan, KAM tori for reversible partial differential equations, Nonlinearity, 24 (2011), 1198-2118.       
31 W. P. Ziemer, Weakly Differentiable Functions, Graduate Texts in Math., 120, Springer-Verlag, Berlin Heidelberg New York, 1989.       

Go to top